IDEAS home Printed from
   My bibliography  Save this article

Estimation of linear functionals of Poisson processes


  • Kutoyants, Yu. A.
  • Liese, F.


For i.i.d. Poisson point processes with intensity measure [Lambda] an estimator for [theta][infinity]([Lambda]) = [integral operator] [infinity] d[Lambda] is introduced. Consistency as well as rates for the convergence are established. An Edgeworth-type expansion for the distribution function is obtained. The estimator is asymptotically efficient in the sense of LAN-theory.

Suggested Citation

  • Kutoyants, Yu. A. & Liese, F., 1998. "Estimation of linear functionals of Poisson processes," Statistics & Probability Letters, Elsevier, vol. 40(1), pages 43-55, September.
  • Handle: RePEc:eee:stapro:v:40:y:1998:i:1:p:43-55

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Ivanoff, Gail, 1982. "Central limit theorems for point processes," Stochastic Processes and their Applications, Elsevier, vol. 12(2), pages 171-186, March.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Olivier Collier & Arnak S. Dalalyan, 2018. "Estimating linear functionals of a sparse family of Poisson means," Statistical Inference for Stochastic Processes, Springer, vol. 21(2), pages 331-344, July.
    2. Olivier Collier & Arnak Dalalyan, 2017. "Estimating linear functionals of a sparse family of Poisson means Price Discrimination," Working Papers 2017-19, Center for Research in Economics and Statistics.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Zhang, Tonglin & Zhuang, Run, 2017. "Testing proportionality between the first-order intensity functions of spatial point processes," Journal of Multivariate Analysis, Elsevier, vol. 155(C), pages 72-82.
    2. Heinrich, Lothar, 2018. "Brillinger-mixing point processes need not to be ergodic," Statistics & Probability Letters, Elsevier, vol. 138(C), pages 31-35.
    3. Zhang, Tonglin & Mateu, Jorge, 2019. "Substationarity for spatial point processes," Journal of Multivariate Analysis, Elsevier, vol. 171(C), pages 22-36.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:40:y:1998:i:1:p:43-55. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.